You've gained weight. Have your eating habits changed? Has your output of energy changed -- less exercise, more sedentary lifestyle? You're taking a med that in most people doesn't cause weight gain, but that doesn't mean it doesn't in you. It means it doesn't in most people. But since it usually doesn't have this side effect you have to look at behavior changes -- quite often meds can make us want to eat more in ways that aren't as direct as it might seem. For example, you're feeling better, and you suggest you've had an eating disorder which also suggests you might binge eat. Some people binge when they feel bad. Some binge when they feel good. Insidious, but true. If there truly hasn't been any change in what you're eating, how much you're eating, how often you're eating, or how much you're expending energy, it might be you're just having an unusual reaction to the med.
Most psych meds can have a side affect with weight. You have been on it for 2 months which meds can take 6-8 weeks to take full affect. I have been diagnosed bi-polar for 21 years. Lithium with Zoloft has been extremely helpful but not all bodies react the same. I prefer a prescription that has been around with lots of research instead of the new meds they have came out with. Are you dieting or exercising daily? That helps with weight & moods.